# SDR UHLA2011111000384

- Difficulty date: November 10, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 6,115 hours, 4,994 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INFLIGHT AT CRUISE, INDICATION OF REAR LEFT PAX DOOR OPEN.  PRESSURIZATION NEVER CHANGED AND DURING DESCENT THE DOOR INDICATED CLOSED AGAIN.  ADJUSTED DOOR LATCH PROX TARGET IAW EMB 170 MM 52-12-00.  OPS CHECK GOOD.
